# SDR SWAA2021071542389

- Difficulty date: January 7, 2021
- Submitted: July 15, 2021
- Operation: Air carrier
- Aircraft: N7848A
- Make and model: Boeing 737752
- Aircraft serial: 34298
- Aircraft time: 44,568 hours, 24,755 cycles
- System (JASC): 5750 · Wing, Control Surfaces
- Part: Rib
- Condition: Loose
- Location: R/H Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING REAR SPAR DEFLECTION CONTROL RIB PANEL OUB. ATTACHED FITTING LOOSE APPEAR CORROSION MKD DOT 60-022 / REMOVED AND INSTALLED T/E SUPPORT BEAM AT RIGHT WING REAR SPAR DEFLECTION CONTROL RIB AND APPLIED TREATED; PRIMED AND PAINTED IAW B737-700 SRM 51-40-02-0G-0; SRM 57-51-02-2R-4. SRM 51-20-01-0G-0 AND SRM 51-21-72-370-804
